MathSciNet Relay Station
MathSciNet bibliographic data
MR1055079 (91d:47004) 47A15 (47A05)
Beauzamy, Bernard An operator on a separable Hilbert space with all polynomials hypercyclic. Studia Math. 96 (1990), no. 1, 81–90.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement